MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL5425V
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.Report 1 of 3 see 1920664-2016-00479, and 00480.
 
Event or Problem Description
The cutter stops working in mid stream.The surgeon has to lift up his foot from the pedal and then press it down again for the cutter to work.Additional information: the cutter is at 5000cpm when this occurs.This has been happening intermittently over time, no date of event.There has been no injury to patients and no need for medical intervention.
 
Additional Manufacturer Narrative
Evaluation completed.Received sealed bl5425v pack from lot v7875.The expiration date on the label is 2018-02-07.The returned sample was opened for inspection and tested.No defects were found.A functional test was performed using a stellaris pc system.The cutter had good clean cuts and had continuous cutting.The cutter did not stop during functional testing.Report 1 of 3 see 1920664-2016-00479, 00480.

Brand Name
STELLARIS PC VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key6195698
Report Number0001920664-2016-00478
Device Sequence Number876085
Product Code HQC
UDI-Device Identifier00757770058600
UDI-Public(01)00757770058600(17)180207
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/07/2018
Device Model NumberBL5425V
Device Lot NumberV7875
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/09/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/21/2016
Supplement Report FDA Received Date01/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1